Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

General Stieltjes moment problems for rapidly decreasing smooth functions

Volume 238 / 2017

Ricardo Estrada, Jasson Vindas Studia Mathematica 238 (2017), 271-295 MSC: Primary 30E05, 47A57, 44A60; Secondary 46F05. DOI: 10.4064/sm8728-3-2017 Published online: 12 May 2017

Abstract

We give (necessary and sufficient) conditions on a sequence of functions under which every generalized Stieltjes moment problem \int_{0}^{\infty} f_{n}(x)\phi(x)\,{d} x=a_{n}, \ \quad n\in\mathbb{N}, has solutions \phi\in\mathcal{S}(\mathbb{R}) with \operatorname{supp} \phi\subseteq[0,\infty). Furthermore, we consider more general problems of this kind for measure or distribution sequences \{ f_{n}\} _{n=0}^{\infty}. We also study vector moment problems with values in Fréchet spaces and multidimensional moment problems.

Authors

  • Ricardo EstradaDepartment of Mathematics
    Louisiana State University
    Baton Rouge, LA 70803, U.S.A.
    e-mail
  • Jasson VindasDepartment of Mathematics
    Ghent University
    Krijgslaan 281
    B-9000 Gent, Belgium
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image